# SDR DALA2019100305658

- Difficulty date: September 28, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,233 hours, 56,773 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Detached
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DOOR MISSING. INSTALLED EXTERNAL POWER ACCESS DOOR ASSYM PER MD88 CMM 53-30-02.
